Alert archive / West Virginia / Flash Flood Watches in 2014

Flash Flood Watch 7, NWS Charleston, WV

July 14, 20148 counties in Ohio; 17 counties in West Virginia

NWS Charleston, WV issued this flash flood watch at Jul 14, 2014, 9:04 AM EDT for 8 counties in Ohio; 17 counties in West Virginia. It took effect at Jul 14, 2014, 10:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2014, 9:04 AM EDT (13:04 UTC)
In effect from
Jul 14, 2014, 10:00 AM EDT
Expired
Jul 15, 2014, 12:00 AM EDT
In force
14 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 25 counties

Athens County, OH, Gallia County, OH, Jackson County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Calhoun County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Lewis County, WV, Mason County, WV, Pleasants County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 98 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 1.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS61 KRLX 141304
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
904 AM EDT MON JUL 14 2014

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040-047-
142115-
/O.NEW.KRLX.FF.A.0007.140714T1400Z-140715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...SUTTON...
GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...
BRIDGEPORT...GRAFTON...BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
904 AM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...
   ATHENS...GALLIA...JACKSON OH...MORGAN...MEIGS...PERRY...
  VINTON AND WASHINGTON. IN WEST VIRGINIA...BARBOUR...BRAXTON... 
  CALHOUN...DODDRIDGE...GILMER...HARRISON...JACKSON WV...LEWIS...
   MASON...PLEASANTS...RANDOLPH...RITCHIE...ROANE...TAYLOR... 
  TYLER...UPSHUR...WIRT AND WOOD. 

* THROUGH THIS EVENING

* MORE STORMS THAT ARE CAPABLE OF PRODUCING VERY HEAVY RAIN WILL
  MOVE ACROSS THE AREA TODAY AND THIS EVENING. THIS EXPECTED RAIN
  COUPLED WITH THE RAINS THAT HAVE ALREADY FALLEN WILL ENHANCE THE
  THREAT FOR FLASH FLOODING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
792 
WGUS61 KRLX 142050
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
450 PM EDT MON JUL 14 2014

OHZ066-067-075-076-083>086-WVZ007-142200-
/O.CAN.KRLX.FF.A.0007.000000T0000Z-140715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
MASON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...POINT PLEASANT...NEW HAVEN
450 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND WESTERN
WEST VIRGINIA HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD HEAVY
RAIN HAS DIMINISHED. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE STILL POSSIBLE...THE STRONGEST OF WHICH COULD
PRODUCE LOCALIZED PONDING OF WATER IN POOR DRAINAGE AREAS.

$$

WVZ008>011-016>020-028>032-039-040-047-150400-
/O.CON.KRLX.FF.A.0007.000000T0000Z-140715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO...WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...
GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
450 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL WEST VIRGINIA...
  BRAXTON...CALHOUN...GILMER...JACKSON WV...ROANE AND TAYLOR. IN
  NORTHERN WEST VIRGINIA...BARBOUR...DODDRIDGE...HARRISON...
  LEWIS...PLEASANTS...RANDOLPH...RITCHIE...TYLER...UPSHUR...WIRT
  AND WOOD.

* UNTIL MIDNIGHT EDT TONIGHT

* MORE STORMS THAT ARE CAPABLE OF PRODUCING HEAVY RAIN WILL MOVE
  ACROSS THE AREA THIS EVENING. THIS EXPECTED RAIN COUPLED WITH
  THE RAINS THAT HAVE ALREADY FALLEN WILL ENHANCE THE THREAT FOR
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
808 
WGUS61 KRLX 150354
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1154 PM EDT MON JUL 14 2014

WVZ008>011-016>020-028>032-039-040-047-150500-
/O.EXP.KRLX.FF.A.0007.000000T0000Z-140715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO...WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...
GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
1154 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WEST VIRGINIA AND
NORTHERN WEST VIRGINIA WILL EXPIRE AT MIDNIGHT EDT TONIGHT.

WHILE ONE MORE BATCH OF RAIN MOVING THROUGH OVERNIGHT INTO TUESDAY
WILL BRING RAINFALL RATES OF LOCALLY UP TO ONE HALF OF AN INCH PER
HOUR...THE THREAT FOR RAINFALL HEAVY ENOUGH TO CAUSE FLASH FLOODING
IS OVER. THEREFORE...THE FLASH FOOD WATCH IS ALOOWED TO EXPIRE.

$$

TRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 6:28 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 14, 6:28 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
628 AM EDT MON JUL 14 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT. A STRONGER
COLD FRONT MOVES THROUGH EARLY TUESDAY MORNING. QUITE COOL MID
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT...STALLED OUT TO THE NORTH AND WEST OF CWA AT 06Z. AREA
OF CONVERGENCE OUT AHEAD OF FRONT...WITH CONVECTION ONGOING. HEAVY
RAINFALL RATES OBSERVED...WITH PW VALUES ACROSS THE AREA AVERAGING 1.6
TO 1.9 INCHES. SO FAR...RAINFALL RATES OF GENERALLY 0.5 TO 0.75
INCHES AN HOUR...WITH LOCALLY HEAVIER AMOUNTS OBSERVED. ON SUNDAY
AND SUNDAY EVENING...HEAVIEST RAINFALL OCCURRED GENERALLY IN
SOUTHEAST OHIO AND ADJACENT WV COUNTIES. LITTLE RESPONSE WAS SEEN IN
AREA CREEKS AND STREAMS...AND NO REPORTS OF FLOODING WERE RECEIVED.
AT THIS POINT...WILL NOT ISSUE A FFA AS BULK OF PRECIPITATION SHOULD
LIE TO THE SOUTH OF THE AFOREMENTIONED AREA...AND DUE TO THE OVERALL
DRY CONDITIONS...ALTHOUGH STILL CANT RULE OUT AN ISOLATED WATER
ISSUE IN AREAS THAT WOULD RECEIVE REPETITIVE STORMS.

CONVECTION WILL INCREASE IN COVERAGE ONCE AGAIN THIS AFTERNOON AND
EVENING WITH ONSET OF DAYTIME HEATING...AND AS MULTIPLE WAVES PUSH
EAST ACROSS THE AREA...ENHANCING ACTIVITY AT TIMES. WITH THE MOIST
UNSTABLE AIRMASS IN PLACE...AND STRONG UPPER AIR DYNAMICS...EXPECT
THE POSSIBILITY FOR SEVERE THUNDERSTORMS AGAIN TODAY...WITH WIND AND
HAIL THE PRIMARY THREATS. IN FACT...ENTIRE CWA IS IN A SLIGHT RISK
OF SEVERE FOR TODAY. HEAVY DOWNPOURS WILL ALSO CONTINUE IN THE HUMID
ATMOSPHERE.

COLD FRONT WILL SWEEP EAST ACROSS THE AREA LATE TONIGHT AND ON
TUESDAY...INTO THE SHORT TERM FORECAST PERIOD...AS UPPER TROUGH
DEEPENS ACROSS THE ERN U.S.

WITH INCREASE IN CLOUDS AND PRECIPITATION ACROSS THE REGION...TEMPS
WILL BE MUCH COOLER THAN IN RECENT DAYS...GENERALLY TOPPING OUT IN
THE LOWER 80S.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
COLD FRONT WILL CROSS THE AREA TUESDAY MORNING WITH WEST TO NORTH
WEST FLOW PUSHING IN BEHIND IT.  STRATUS WILL LIKELY LINGER FOR A
WHILE BEHIND THE FRONT SO EXPECTING THE DECREASE IN CLOUDS TO BE
GRADUAL AND OCCUR LATE IN THE DAY WITH SCATTERED MOUNTAIN SHOWERS
LASTING INTO THE AFTERNOON OR EARLY EVENING.  THE COOLER DRIER AIR
WILL START PUSHING IN MORE SUBSTANTIALLY OVERNIGHT TUESDAY NIGHT
BRINGING SUNNY BUT MUCH COOLER CONDITIONS FOR WEDNESDAY AS AN
UNSEASONABLY DEEP UPPER LEVEL TROUGH SHIFTS OVER THE AREA.  THE
TROUGHING WILL WEAKENING ON THURSDAY ALLOWING TEMPERATURES TO WARM A
BIT BUT STILL REMAIN WELL BELOW NORMAL WITH THE DRY SUNNY CONDITIONS
CONTINUING.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
BY FRIDAY THE UPPER TROUGH LIFTS OUT AND THE FLOW BECOMES MORE
ZONAL. THERE WILL BE A WARMING TREND BACK INTO THE 80S WITH
INCREASING HUMIDITIES BY FRIDAY...AS THE SURFACE HIGH SHIFTS EAST
AND SOUTHEASTERLY FLOW BRINGS LOW LEVEL MOISTURE BACK. THUS...THERE
WILL ALSO BE A CHANCE OF A SHOWER OR STORM MAINLY IN THE MOUNTAINS
FRIDAY. FOR THE WEEKEND...ALL DEPENDS ON A WEAK UPPER TROUGH THAT
THE MODELS FORECAST TO MOVE INTO THE OHIO VALLEY...WITH NO SURFACE
REFLECTION. THERE IS ENOUGH MODEL CONSENSUS TO KEEP A CHANCE OF
CONVECTION IN THE MOUNTAINS FOR THE WEEKEND...AND A SLIGHT CHANCE IN
THE LOW LANDS. IN ANY CASE...IT WILL BE VERY WARM AND HUMID AGAIN.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS DURING THE TAF
PERIOD...PARTICULARLY ALONG AND SOUTH OF THE OHIO RIVER AS A SLOW
MOVING COLD FRONT SINKS SOUTH. EXPECT BRIEF MVFR/IFR CONDITIONS
AND STRONG GUSTY WINDS IN VICINITY OF STORMS.

BULK OF CONVECTION WILL DIE DOWN AFTER 03Z...BUT ISOLD
SHOWERS/STORMS WILL CONTINUE TO LINGER FOR REMAINDER OF TAF
PERIOD...MAINLY ACROSS SOUTHERN WV AND SOUTHWEST VA. AREAS OF FOG
EXPECTED TO DEVELOP AFTER 03Z...WITH MVFR CIGS POSSIBLE ACROSS
HIGHER TERRAIN COUNTIES.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z
TUESDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS WILL BE PROBLEMATIC
THROUGH TAF PERIOD. DEVELOPMENT OF FOG AND/OR LINGERING LOW CIGS
MONDAY NIGHT COULD VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  M    M    M    M    M    M    M    M    M    H    H    H
HTS CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    L    M    M    H    H    H    H    M    H    M    M
PKB CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H

AFTER 12Z TUESDAY...
IFR IN POST-RAIN FOG AND STRATUS TUESDAY MORNING. IFR FOG EXPECTED
AGAIN WEDNESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...SL/JR
NEAR TERM...SL
SHORT TERM...JR
LONG TERM...JMV
AVIATION...SL
Hazardous weather outlook, Jul 14, 2:53 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
253 AM EDT MON JUL 14 2014

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-150700-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
253 AM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN TODAY...WITH
WIND AND HAIL THE PRIMARY THREATS.

IN ADDITION...HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY
THUNDERSTORM. IF STORMS BECOME MORE ORGANIZED...OR REPETITIVELY
MOVE ACROSS THE SAME AREAS...FLASH FLOODING MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:50 PM EDTSpecial Weather StatementRLXGallia, Meigs40 min
Jul 13, 10:02 PM EDTSpecial Weather StatementRLXCalhoun, Jackson, Mason, Ritchie, Roane, Wirt and 1 more58 min
Jul 14, 4:22 PM EDTSpecial Weather StatementRLXMcDowell38 min
Jul 14, 4:25 PM EDTSpecial Weather StatementRLXMcDowell35 min

Nearby

Flash Flood Watches in West Virginia, 2014Flash Flood Watches in Ohio, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.